Complutense University Library

Elliptic-Hyperelliptic Klein Surfaces With Many Automorphisms

Gamboa Mutuberria, José Manuel and Bujalance, E. and Etayo Gordejuela, J. Javier (1986) Elliptic-Hyperelliptic Klein Surfaces With Many Automorphisms. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 302 (10). pp. 391-394. ISSN 0764-4442

View download statistics for this eprint

==>>> Export to other formats

Abstract

The authors establish that an elliptic-hyperelliptic Klein surface of genus p > 5 generically has at most 4(p-1)automorphisms, excepting the case X is orientable with 2 or
4 boundary components.
If X is orientable with 2 or 4 boundary components the authors describe the structure of the group of automorhisms.
They also prove that if X is an orientable elliptic-hyperelliptic Klein surface of genus p > 5 with 2 or 4 boundary components then the Teichm¨uller subset associated with X is a submanifold of dimension 1 of the Teichm¨uller space associated with X. The results obtained improve the
evaluations formerly obtained by C. L. May [Pac. J. Math. 59, 199-210 (1975; Zbl 0422.30037)].

Item Type:Article
Uncontrolled Keywords:number of automorphisms; elliptic-hyperelliptic Klein surface; Teichm¨uller space
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:15573
Deposited On:11 Jun 2012 08:57
Last Modified:08 May 2013 17:45

Repository Staff Only: item control page